Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 83, Issue 2, Spring 2020  pp. 475-494.

On norm-limits of algebraic quasidiagonal operators

Authors:  Laurent W. Marcoux
Author institution:Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, N2L 3G1, Canada

Summary: It is still an open question to know whether or not every quasidiagonal operator can be expressed as a norm-limit of algebraic quasidiagonal operators. In this note, we provide an alternative characterization of those operators which may be expressed as such limits, in the hope that this may lead to a solution of this problem.

Keywords: Quasidiagonal, algebraic operators, nilpotent operators, approximation

Contents   Full-Text PDF